# SDR ABXA9900287

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723981
- Condition: Corroded
- Location: Bs 1540
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON FITTING, STATION 1540, LONGERON 32 RIGHT AT AFT PRESSURE BULKHEAD.  REPLACED FITTING IAW DC8 SRM 51-3-0 AND 51-1-21.
